# SDR AALA20120521015

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 45,245 hours, 5,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 44C ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 44C ESCAPE PATH LIGHT, OPS CHECK NORMAL.
